MAUDE Adverse Event Report: ARTHREX, INC. BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR
Model Number BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 03/14/2024, it was reported by a sales representative via phone that an abs-2016-02 biosurge kit had a hole in the tubing and blood spilled out of the kit.This occurred during use in a case with no patient effect.Procedure completed using another kit.Delay in case 10 minutes.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to improper insertion and/or assembly of the cassette.

Brand Name
BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19018359
Report Number1220246-2024-01769
Device Sequence Number3880875
Product Code ORG
UDI-Device Identifier00888867319943
UDI-Public00888867319943
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberBIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Device Catalogue NumberABS-2016-02
Device Lot Number230564818
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown